• Users Online: 482
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login

  Article Access Statistics

Year : 2007 | Volume:  7 | Issue Number:  3 | Page:  123-125

ORIGINAL ARTICLE

Biometric relationship between intercanthal dimension and the widths of maxillary anterior teeth
Tandale Ulhas E, Dange Shankar P, Khalikar Arun N

Number of times this article was viewed 5990
Number of times this article has been printed  from the site 93
Number of times this article was emailed to others 1
Remarks given by readers [ Read ] 0
Back To Article

Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal